# SDR AALA201801129018

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 19,376 hours, 3,116 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE256001
- Part serial: FR7836
- Condition: Low Pressure
- Location: L4 Door Assist
- Part time: 19,392 hours, 3,119 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR BOTTLE PRESSURE LOW.  SERVICED DOOR ASSIST BOTTLE.
